# SDR ASMF200506026

- Difficulty date: June 26, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- Aircraft time: 42,671 hours, 29,424 cycles
- Engine: Pwa JT8D*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermoswitch
- Part number: 6712125180
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED WITH CAPTAIN REPORT WHEN AIRFOIL ANTI-ICE IS IN USE, THE AIRFOIL PRESS ABNORMAL LIGHTS TURNED ON, THE TIME PRESS INDICATION SHOWS 60 PSI, THE LAND R ICE PROTECT TEMP LOW LIGHTS TURNED ON AND LT AND RT AIR COND TEMP HIGH LIGHTS TURNED ON.  ANTI-ICE REGULATOR VALVE WAS REPLACED NOT CORRECTING THE FAILURE, SO THE ELECTRICAL CIRCUIT WAS CHECKED IAW  WDM 30-11-01, DETECTING THE SWITCH S1-293 FAILED.  IT WAS REPLACED IAW MM 30-10-11, TESTED CORRECT.  DURING OVERNIGHT SERVICE WERE PERFORMED TESTS IN MODE 2 IAW MM 36-10-00, BEING ALL CORRECT.
